Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Having itching in testicles and in penis groin area. Can it be because of scabies ?

hello doctor my age is 20. two week before i went to doctor he treated me with scabies after 2-3 days i stop responding to treatment. now from last 3 days first i got itchy testicles , itchy groin area, sometimes thigh and dandruff like skin pealing of from testicles and now i have got this on penis on the foreskin its itchy and now it has become red and today foreskin area is red and touching it feels pain and i saw that there are little white tiny particles on head of penis and when i itch testicles, penis or groin area it feels good. and from last 2 days when it happend i start using cream that doctor wrote me but this time it is not getting clear just want to confirm that is this scabbies, herpes or candidas
Asked On : Wed, 20 Jul 2011
Answers:  1 Views:  443
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
it can be scabies or candidiasis
but you will have to consult dermatologist to finalise the diagnosis
Answered: Wed, 20 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor